Help


#1
Hi can anyone help me iv been on ropinirole 2 mg for two weeks am now on 4 mg but can't seem to keep them down , the doctors give me anti sickness pills but they don't seam to be working ,is diet anything to do with it :flushed:

#2
Hi Howie, Cowboy101 here, I showed your question to my Wife as she has has digestive troubles since being on PD Medication and she recommends having a small amount of something to eat,e.g. crackers, ginger nut biscuits, with, or just after taking the tablets, Also ginger cordial(not fizzy) can settle your stomach.
I hope this helps, it helped my misses, but everyones different. Best of Luck and Well Wishes, Cowboy101.:grin:

#3
Has anyone experienced a chemical smell as a side effect to taking either requip XL or madopar. My o/h says he is constantly aware of this smell and it is driving him mad.

#4
Hi Howie

Going up my Ropinerol makes me dick as well. But they do a starter Pack in takes 1 month to complete first week you take 0.25. the second 0.5, third week 0.75 and finally 1mg. it is a long process but worth it. The Chemist do not stock them but only takes a couple of days to get.
:rolling_eyes:

#5
hi howie

i was put on ropinerole when i first started on the meds at first it was ok then when the dose went up every time i took a tablet i would get the feeling that it was sticking in my throat making me gag as though i wanted to be sick it went on for hours, i have heard a lot of people on this drug say that it makes them feel sick and that it does not do anything eventually after 4 months my pd nurse agreed to take me off it so maybe its not the right one for you can you get in touch with your pd nurse if you have one and ask for her advice, good luck hope you get things sorted, sue.

#6
jentay - smelling funny, nay stinking, seems to be part of pd for many people. Roll on deodourant seems to be the main answer though eating red meat seems to make it worse .